×

Found 89 Documents (Results 1–89)

100
MathJax

Mappings of finite distortion. Radial limits and boundary behavior. (English) Zbl 1325.30023

Report. University of Jyväskylä. Department of Mathematics and Statistics 139. Jyväskylä: University of Jyväskylä, Department of Mathematics and Statistics (Diss.) (ISBN 978-951-39-5644-8/pbk). 14, 61 p. (3 articles, not consecutively paged). (2014).
MSC:  30C65
PDF BibTeX XML Cite

On Böttcher coordinates and quasiregular maps. (English) Zbl 1283.37045

Jiang, Yunping (ed.) et al., Quasiconformal mappings, Riemann surfaces, and Teichmüller spaces. AMS special session in honor of Clifford J. Earle, Syracuse, NY, USA, October 2–3, 2010. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5340-5/pbk; 978-0-8218-9029-5/ebook). Contemporary Mathematics 575, 53-76 (2012).
MSC:  37F10 30C65 30D05 37F45
PDF BibTeX XML Cite
Full Text: arXiv

Quasiymmetric extension, smoothing and applications. (English) Zbl 1116.30012

Aikawa, Hiroaki (ed.) et al., Potential theory in Matsue. Selected papers of the international workshop on potential theory, Matsue, Japan, August 23–28, 2004. Tokyo: Mathematical Society of Japan (ISBN 4-931469-33-7/hbk). Advanced Studies in Pure Mathematics 44, 91-101 (2006).
MSC:  30C65 28A78
PDF BibTeX XML Cite

Mappings of finite distortion: the metric definition. (English) Zbl 1003.30017

Annales Academiæ Scientiarum Fennicæ. Mathematica. Dissertationes. 131. Helsinki: Suomalainen Tiedeakatemia. Helsinki: Univ. of Jyväskylä, Department of Mathematics and Statistics (Thesis), 33 p. (2002).
MSC:  30C65
PDF BibTeX XML Cite

On the conformal Martin boundary of domains in metric spaces. (English) Zbl 1002.31006

Heinonen, J. (ed.) et al., Papers on analysis: a volume dedicated to Olli Martio on the occasion of his 60th birthday. Jyväskylä: Univ. Jyväskylä, Institut für Mathematik und Statistik. Ber., Univ. Jyväskylä. 83, 147-168 (2001).
MSC:  31C35 30C65
PDF BibTeX XML Cite

A note on degree and dilatation. (English) Zbl 1001.30021

Heinonen, J. (ed.) et al., Papers on analysis: a volume dedicated to Olli Martio on the occasion of his 60th birthday. Jyväskylä: Univ. Jyväskylä, Institut für Mathematik und Statistik. Ber., Univ. Jyväskylä. 83, 127-131 (2001).
MSC:  30C65
PDF BibTeX XML Cite

On Lipschitz continuity of quasiconformal mappings. (English) Zbl 1004.30013

Heinonen, J. (ed.) et al., Papers on analysis: a volume dedicated to Olli Martio on the occasion of his 60th birthday. Jyväskylä: Univ. Jyväskylä, Institut für Mathematik und Statistik. Ber., Univ. Jyväskylä. 83, 91-108 (2001).
MSC:  30C62
PDF BibTeX XML Cite

On the Sobolev class \(W_{\text{loc}}^{1,p}\) and quasiregularity. (English. Russian original) Zbl 0971.46023

Sib. Math. J. 41, No. 6, 1141-1147 (2000); translation from Sib. Mat. Zh. 41, No. 6, 1381-1388 (2000).
MSC:  46E35 46T20 46T25
PDF BibTeX XML Cite
Full Text: DOI EuDML

Generalized condensers and conformal properties of Riemannian manifolds with at least two ends. (English) Zbl 0976.53040

Séminaire de théorie spectrale et géométrie. Année 1998-1999. St. Martin D’Hères: Université de Grenoble I, Institut Fourier, Sémin. Théor. Spectrale Géom., Chambéry-Grenoble. 17, 27-46 (1999).
PDF BibTeX XML Cite
Full Text: EuDML

Differential forms and quasiregular mappings on Riemannian manifolds. (English) Zbl 0899.58065

Laine, Ilpo (ed.) et al., 16th Rolf Nevanlinna colloquium. Proceedings of the international conference held in Joensuu, Finland, August 1–5, 1995. Berlin: de Gruyter. 151-159 (1996).
MSC:  58J05 35J60 30C80
PDF BibTeX XML Cite

Quasiregular mappings, Heisenberg group, and Picard’s theorem. (English) Zbl 0796.30018

Ławrynowicz, J. (ed.) et al., Proceedings of the 4th Finnish-Polish summer school in complex analysis at Jyväskylä, Finland, August 17-20, 1992. Jyväskylä: Univ., Mathematisches Institut. Jyväskylä Univ., Math. Inst., Ber. 55, 25-35 (1993).
Reviewer: I.Holopainen
MSC:  30C65
PDF BibTeX XML Cite

A differential equation for the distortion function \(\Phi_{K,n}\). (English) Zbl 0804.30017

Ławrynowicz, J. (ed.) et al., Proceedings of the 4th Finnish-Polish summer school in complex analysis at Jyväskylä, Finland, August 17-20, 1992. Jyväskylä: Univ., Mathematisches Institut. Jyväskylä Univ., Math. Inst., Ber. 55, 13-17 (1993).
MSC:  30C65
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software